Soit
Let
Révisé le :
Accepté le :
Publié le :
Mots-clés : Grassmannian, Line bundle, Semi-stable point, GIT-quotient, Projective normality
Arpita Nayek 1 ; Pinakinath Saha 1

@article{CRMATH_2023__361_G9_1499_0, author = {Arpita Nayek and Pinakinath Saha}, title = {Torus quotient of the {Grassmannian} $G_{n,2n}$}, journal = {Comptes Rendus. Math\'ematique}, pages = {1499--1509}, publisher = {Acad\'emie des sciences, Paris}, volume = {361}, year = {2023}, doi = {10.5802/crmath.501}, language = {en}, }
Arpita Nayek; Pinakinath Saha. Torus quotient of the Grassmannian $G_{n,2n}$. Comptes Rendus. Mathématique, Volume 361 (2023), pp. 1499-1509. doi : 10.5802/crmath.501. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.501/
[1] Frobenius Splitting Methods in Geometry and Representation theory, Progress in Mathematics, 231, Birkhäuser, 2005 | DOI
[2] Algebraic Geometry, Graduate Texts in Mathematics, 52, Springer, 1977 | DOI
[3] The equations for the moduli space of
[4] Introduction to Lie Algebras and Representation Theory, Graduate Texts in Mathematics, 9, Springer, 1972 | DOI | MR
[5] Linear Algebraic Groups, Graduate Texts in Mathematics, 21, Springer, 1975 | MR
[6] Torus quotients of homogeneous spaces, Proc. Indian Acad. Sci., Math. Sci., Volume 108 (1998) no. 1, pp. 1-12 | DOI | MR | Zbl
[7] Torus quotients of Schubert varieties in the Grassmannian
[8] Torus quotients of homogeneous spaces-minimal dimensional Schubert varieties admitting semi-stable points, Proc. Indian Acad. Sci., Math. Sci., Volume 119 (2009) no. 4, pp. 469-485 | DOI | MR | Zbl
[9] Torus quotients of homogeneous spaces of the general linear group and the standard representation of certain symmetric groups, Proc. Indian Acad. Sci., Math. Sci., Volume 119 (2009) no. 1, pp. 81-100 | DOI | MR | Zbl
[10] Descent of line bundles to GIT quotients of flag varieties by maximal torus, Transform. Groups, Volume 13 (2008) no. 4, pp. 757-771 | DOI | MR | Zbl
[11] Flag Varieties. An Interplay of Geometry, Combinatorics, and Representation Theory, Texts and Readings in Mathematics, 53, Hindustan Book Agency, 2009
[12] A Generalization of the Littlewood-Richardson Rule, J. Algebra, Volume 130 (1990) no. 2, pp. 328-368 | DOI | MR | Zbl
[13] Geometric Invariant Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 2. Folge, 34, Springer, 1994 | DOI
[14] Projective normality of torus quotients of flag varieties, J. Pure Appl. Algebra, Volume 224 (2020) no. 10, 106389, 24 pages | MR | Zbl
[15] Introduction to Moduli Problems And Orbit Spaces, Lectures on Mathematics and Physics. Mathematics. Tata Institute of Fundamental Research, 51, Tata Institute of Fundamental Research, 1978
[16] Quotient Spaces Modulo Reductive Algebraic Groups, Ann. Math., Volume 95 (1972), pp. 511-556 | DOI | MR | Zbl
[17] Introduction to the Theory of Standard Monomials, Texts and Readings in Mathematics, 46, Hindustan Book Agency, 2016 | DOI
[18] The quantization conjecture revisited, Ann. Math., Volume 152 (2000) no. 1, pp. 1-43 | DOI | MR | Zbl
Cité par Sources :
Commentaires - Politique